# SDR 2023FA0000803

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: General aviation
- Aircraft: N94FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9242
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLEXJET USA HAS REQUESTED, AMONG OTHER WORKS, . AD REQUIRES REPETITIVE INSPECTIONS ON ENGINES LPC ROTOR FAN DISK, DUE TO POTENTIAL CRACKS.  DURING REVIEW OF THE FAA AD 2022-24-06, THE AD WAS FOUND NOT APPLICABLE, BY ENGINE S/N, TO THE ENGINES FITTED TO A/C N94FX (ENG#1 SN 12591 & ENG#2 S/N 12592).  A FURTHER INVESTIGATION THEN REVEALED THAT, AS OF JAN 2022, ON BOTH ENGINES THE ORIGINAL LPC ROTOR FAN DISK P/N FW33927 (POST SB 72-101474 AND NOT AFFECTED BY AD) WERE REPLACED BY LPC ROTOR FAN DISK P/N BRR20791 S/N CTDK6092 (ENG1) & CTDK8144 (ENG2), PRE-SB 72-101474, TO WHOM THE INSPECTION REQUIREMENTS PROVIDED BY FAA AD 2022-24-06 ARE APPLICABLE.  THIS CONFIGURATION IS NOT APPROVED SINCE, ACCORDING TO SB 72-101474, LPC ROTOR FAN DISK P/N FW33927, AS THOSE ORIGINALLY INSTALLED ON ESN 12591 & 12592, CANNOT BE REPLACED BY PRE-SB P/NS SUCH AS P/N BRR20791
